Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 512 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed682    
    Printed33    
    Emailed1    
    PDF Downloaded79    
    Comments [Add]    

Recommend this journal

 
ARTICLE
Year : 2002  |  Volume : 44  |  Issue : 2  |  Page : 170-172

Stevens Johnson Syndrome in a Bipolar Patient Treated with Lamotrigine


1 Lecturer, Institute of Psychiatry & Human Behaviour, Bambolim, Goa-403202, India
2 Senior Resident, Department of Dermatology, Venerology & Leprology, Bambolim, Goa-403202, India
3 Professor & Head, Department of Dermatology, Venerology & Leprology, Bambolim, Goa-403202, India
4 Professor, Institute of Psychiatry & Human Behaviour, Bambolim, Goa-403202, India

Correspondence Address:
Yvonne Da Silva Pereira
Lecturer, Institute of Psychiatry & Human Behaviour, Bambolim, Goa-403202
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 21206564

Rights and PermissionsRights and Permissions

A male patient with bipolar disorder who developed Stevens Johnson Syndrome following treatment with a combination of sodium valproate and lamotrigine is reported. This case report emphasises the importance of being cautious when such a combination is used in patients with associated medical conditions.



[PDF]*

        

Print this article         Email this article